You may also like:
- Tylenol Extra Strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.
- Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief.
- Use as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.
- This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older.
- From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
Active ingredient (in each caplet) (Purpose): Acetaminophen 500 mg (Pain reliever/fever reducer) Inactive ingredients carnauba wax*, corn starch*, FD&C red no. 40 aluminum lake, hypromellose, magnesium stearate, modified starch*, polyethylene glycol*, powdered cellulose, pregelatinized starch, propylene glycol, shellac, sodium starch glycolate, titanium dioxide *Contains one or more of these ingredients.
Why Choose Us
In Stock + Bulk Discounts.
Ships from Dallas, TX.
To learn about our return and refund policy, please click here.
Everyone has bought PPE from us!
We have shipped over hundreds of thousands of PPE to companies, organizations and people around the US. Here is a list of the types of organizations that have ordered from us:
- Nursing Homes
- Funeral Homes
- Police Forces
- ER & First Responders
- Construction Workers
- At-Home Care Workers
- Grocery Stores
- And Many More!
We support orders in the 1,000 to 1,000,000+. Reach out for bulk order pricing and timelines!
Check out our FAQ page which has so, so many questions answered that you may have. We are very honest and transparent with what you are buying and what you will be receiving.